MAUDE Adverse Event Report: AUTOSOFT 30; INSET 30 60/13 GREY TCAP

AUTOSOFT 30; INSET 30 60/13 GREY TCAP
Lot Number 5207867
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient stated that the infusion set might not have delivered insulin properly due to which she experienced diabetic ketoacidosis and was hospitalized.At the time of this event, her blood glucose level was at 300 mg/dl.The issue did not resolve even after infusion set change.Her health care professional placed her on multiple daily injection therapy in addition to her pump therapy.There was no damage noticed when the package was first opened.The patient was hospitalized for 2 days.No further information available.

Brand Name
AUTOSOFT 30
Common Device Name
INSET 30 60/13 GREY TCAP
MDR Report Key8314170
Report Number3003442380-2019-00454
Device Sequence Number62579
Product Code FPA
UDI-Device Identifier05705244014602
UDI-Public05705244014602
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2020
Device Lot Number5207867
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date02/07/2019
Patient Sequence Number1